Volume 13, Number 3
Previous Issue Next Issue

S. Larsson, V. Thomee & S. Z. Zhou

J. Comp. Math., 13 (1995), pp. 193-205

Preview Full PDF 119 1895 Abstract

M. Z. Qin, W. J. Zhu & M. Q. Zhang

J. Comp. Math., 13 (1995), pp. 206-210

Preview Full PDF 114 1898 Abstract

Y. Y. Nie & S. R. Xu

J. Comp. Math., 13 (1995), pp. 211-217

Preview Full PDF 119 1885 Abstract

M. F. Feng & H. X. Xiong

J. Comp. Math., 13 (1995), pp. 218-231

Preview Full PDF 115 1933 Abstract

K. L. Xiang

J. Comp. Math., 13 (1995), pp. 232-242

Preview Full PDF 116 1913 Abstract

S. L. Yang

J. Comp. Math., 13 (1995), pp. 243-249

Preview Full PDF 127 1835 Abstract

W. Sun

J. Comp. Math., 13 (1995), pp. 250-258

Preview Full PDF 110 1946 Abstract

J. M. Peng

J. Comp. Math., 13 (1995), pp. 259-266

Preview Full PDF 106 1911 Abstract

I. K. Argyros, D. Chen & Q. Qian

J. Comp. Math., 13 (1995), pp. 267-280

Preview Full PDF 116 1969 Abstract

N. Zhao & H. Z. Tang

J. Comp. Math., 13 (1995), pp. 281-289

Preview Full PDF 116 1933 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard